# SDR DLM88030178

- Difficulty date: February 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 38,704 hours, 30,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS15308K0254
- Part serial: NA
- Condition: Damaged
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC SYSTEM QUANTITY LOST ON CLIMBOUT. GEAR MANUALLY EXTENDED. DOORS REMAINED OPEN DURING LANDING.              FOUND RT ENGINE HYDRAULIC FLEX LINE TO FILTER MODULE LEAKING. REPLACED SAME. LEAK CHECKS GOOD.
